MAUDE Adverse Event Report: CPI - DEL CARIBE ACUITY; IMPLANTABLE HF LEADS

CPI - DEL CARIBE ACUITY; IMPLANTABLE HF LEADS
Model Number 4593
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this left ventricular (lv) lead was part of a system revision due to infection with sepsis.Reportedly, the patient had an oral surgery that led to systemic infection and growth or vegetation in the heart.Moreover, it was apparent which lead the vegetation was on.The patient was given intravenous antibiotics.There were no additional adverse patient effects reported.The lv lead was explanted.

Brand Name
ACUITY
Common Device Name
IMPLANTABLE HF LEADS
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key7623156
Report Number2124215-2018-10412
Device Sequence Number1590379
Product Code LWP
UDI-Device Identifier00802526423222
UDI-Public00802526423222
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S160
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/10/2014
Device Model Number4593
Other Device ID NumberACUITY SPIRAL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age45 YR